Began Coumadin almost six months ago and am almost completely bald. Don't know what to do to repair, but I'm nearing a time that I will stop the drug myself. Four months of hospitalization due to infection and blood clot has taken its toll on me. I'm 69 and want to live with my hair back!
I agree with HERBLIFE, sodium needs to be cut out as much as possible. I am on lysinopril and have lost weight and drastically changed my diet. I think half an avacado a day has also had a significant impact on my BP. I eat 5 to 9 servings of fruits and veggies a day but I really noticed a difference when I added the avacado a day. There are a ton of wonderful healthy foods out there, dont give up!View Thread
I started to have blood pressure spikes about 10 years ago, mainly at night and they would wake me up. About 5 years ago the blood pressure becamae elevated all the time and I still have spikes, mainly at night. I have tried over 30 different medications for this and I am not able to tolerate any of them. Beta blockers actually make my blood pressure go even higher and has put me in the ER twice. I am presently on clonidine and amiloride, both make me feel horrible and exhausted.
I also have low potassium and I am taking a lot of potassium to keep it in the normal range. I also have low magnesium that I just started to take some supplements for that. All of this is under a doctor's care.
Then I have a rash that comes and goes from time to time. I have been to a dermatologist and they can't figure out what it is.
I just heard from my PCP and now I have elevated glucose levels. I will have to start medication for that too now.
I am exhausted, I had to quit working because of all of this and now I feel like I am spiraling down even further.
i,m 6o years old weigh 127.3 and had pressure at the Drs office today of 122/60. The MA at the appointment said the top number was to high? Is that true and what can I do to lower it. I eat well, exercise, and try to maintain stress. Research says top number over 120 can post hypertension. What are comments. Thank you,View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.